# SDR DALA2015022301576

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT AFT OVERWING EMERGENCY EXIT UPPER DOOR JAMB.  UPPER DOOR JAMB WAS REPAIRED IAW SRM 53-05, FIG 32 AND SRM 51-30-2.
